MathSciNet Relay Station
MathSciNet bibliographic data
MR1637025 (99i:81124) 81S25 (46L50)
Ganikhodzhaev, N. N.; Mukhamedov, F. M. On quantum quadratic stochastic processes and some ergodic theorems for such processes. (Russian) Uzbek. Mat. Zh. No. 3 (1997), 8–20.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement